# SDR CA080829006

- Difficulty date: August 29, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 14,143 hours
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 2720 · Rudder Control System
- Part: Torque Tube
- Part number: 4004009
- Condition: Corroded
- Location: Rudder
- Part time: 144,560 hours
- Component: Rudder, 4004638
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DUE FOR INSP IAW SB 1105A, AWD 2003-24-07, EXTERNAL RUST FOUND.  HOLE DRILLED IN TOP OF TUBE, SEVERE CORROSION FOUND ON LOWER INTERNAL SURFACES. PART REMOVED FROM SERVICE UNSERVICEABLEV.
